The Open UniversitySkip to content

Norms of Möbius maps

Beardon, Alan F. and Short, Ian (2010). Norms of Möbius maps. Bulletin of the London Mathematical Society, 422(3) pp. 499–505.

Full text available as:
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (117Kb)
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


We derive inequalities between the matrix, chordal, hyperbolic, three-point and unitary norms of a Möbius map. These extend inequalities proved earlier by Gehring and Martin.

Item Type: Journal Article
Copyright Holders: 2010 London Mathematical Society
ISSN: 0024-6093
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetNot SetScience Foundation Ireland grant 05/RFP/MAT0003
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22466
Depositing User: Ian Short
Date Deposited: 29 Jul 2010 12:06
Last Modified: 06 Dec 2012 10:33
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340